# SDR DHL200072618C

- Difficulty date: April 17, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG BIN HAS CORROSION AT STA 700 RBL 45 ON GILL LINER ATTACH STRAP.  REMOVED CORROSION PER SRM 51-10-6, ALODINED AND PRIMED PER SRM 51-10-2.
